Open Access

The Welland inequality on hypergroups


The Welland inequality for fractional integrals on hypergroups with quasi-metric and Haar measure is proved. This inequality gives pointwise estimates of fractional integrals by fractional maximal operators.

Key words: Fractional integral, fractional maximal operator, hypergroup.

Full Text

Article Information

TitleThe Welland inequality on hypergroups
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 2, 134-141
MathSciNet   MR3978677
Milestones  Received 30/12/2017
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

M. G. Hajibayov
National Academy of Aviation, Baku, Azerbaijan; Institute of Mathematics and Mechanics, Baku, Azerbaijan

Export article

Save to Mendeley

Citation Example

M. G. Hajibayov, The Welland inequality on hypergroups, Methods Funct. Anal. Topology 25 (2019), no. 2, 134-141.


@article {MFAT1168,
    AUTHOR = {M. G. Hajibayov},
     TITLE = {The Welland inequality on hypergroups},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {2},
     PAGES = {134-141},
      ISSN = {1029-3531},
  MRNUMBER = {MR3978677},
       URL = {},


Coming Soon.

All Issues